# SDR DALA2015101406133

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED REPAIR DOUBLER AT BS 1463 BETWEEN LONGERONS 1 - 2L.   REPAIRED IAW ER/A 478004-14, REV A AND SRM 51-30-5, 51-10-3 PAR 14 AND 21.
